# SDR REXA97192

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322PX
- Make and model: Saab SF340A
- Aircraft serial: 340A041
- System (JASC): 3150 · Central Warning
- Part: Weu
- Part number: 004WS00
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

CONFIG LIGHT ON TAKEOFF.  WHITE BITE LIGHT ALSO ON (WEU).  REMOVED AND REPLACED WEU.  PERFORMED HIGH SPEED TAXI.  NO WARNINGS NOTED.  (X)
